MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 4/17MM

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 4/17MM
Model Number 02.09.0417H
Health Effect - Clinical Code Damage to Ligament(s) (1952)
Date of Event 07/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 july 2021: lot 189417: (b)(4) items manufactured and released on 12-feb-2019.Expiration date: 2024-01-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient had a primary and was implanted with competitor implants.On (b)(6) 2019, the patient came in and had the competitor components revised to medacta for reasons unknown.The surgery was completed successfully.On (b)(6) 2021, 1 year and 11 months after hinge implantation the patient came in reporting pain due to a ruptured quad tendon.The cause of the ruptured quad tendon is unknown.The surgeon performed a quad tendon repair and revised the poly.The surgery was completed successfully.

Brand Name
GMK-HINGE FIXED TIBIAL INSERT SIZE 4/17MM
Common Device Name
TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12217045
Report Number3005180920-2021-00632
Device Sequence Number4447672
Product Code KRO
UDI-Device Identifier07630030825217
UDI-Public07630030825217
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2024
Device Model Number02.09.0417H
Device Catalogue Number02.09.0417H
Device Lot Number189417
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2021
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;